| Catalog Number |
502-03-46B |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
08/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
It was reported that the patient's left hip was revised due to shell loosening.The surgeon originally thought the shell would be removed easily, but effort was required (reported as "not grossly loose, but not grossly fixed").The shell, 2 screws, poly liner and ceramic head were revised.Rep confirmed there are no allegations against the liner or head.